# SDR FDEA2019081541879

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,437 hours, 23,107 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Pitch
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN DECENT FROM FL340 TO 14000, CLEAN CONFIG,  PASSING APPROX FL 190 A/C PITCHED NOSE DOWN TO  APPROX 9, AIRSPEED STARTED TO INCREASE INTO ZIPPER  APPROX 5 KTS FOR 5 SEC UNTIL AP WAS DISCONNECTED  AND SPEEDBRAKES DEPLOYED.   INSPECTED AIRCRAFT NO ABNORMALITIES NOTED PER AMM 05-51-04-2-0, A.C OK FOR SERVICE
